Multilinear eigenfunction estimates and global existence for the three dimensional nonlinear Schrödinger equations
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 38 (2005) no. 2, p. 255-301
@article{ASENS_2005_4_38_2_255_0,
     author = {Burq, Nicolas and G\'erard, Patrick and Tzvetkov, Nikolay},
     title = {Multilinear eigenfunction estimates and global existence for the three dimensional nonlinear Schr\"odinger equations},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 38},
     number = {2},
     year = {2005},
     pages = {255-301},
     doi = {10.1016/j.ansens.2004.11.003},
     zbl = {02211346},
     mrnumber = {2144988},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2005_4_38_2_255_0}
}
Burq, Nicolas; Gérard, Patrick; Tzvetkov, Nikolay. Multilinear eigenfunction estimates and global existence for the three dimensional nonlinear Schrödinger equations. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 38 (2005) no. 2, pp. 255-301. doi : 10.1016/j.ansens.2004.11.003. http://www.numdam.org/item/ASENS_2005_4_38_2_255_0/

[1] Bourgain J., Fourier transform restriction phenomena for certain lattice subsets and application to nonlinear evolution equations I. Schrödinger equations, Geom. Funct. Anal. 3 (1993) 107-156. | MR 1209299 | Zbl 0787.35097

[2] Bourgain J., Exponential sums and nonlinear Schrödinger equations, Geom. Funct. Anal. 3 (1993) 157-178. | MR 1209300 | Zbl 0787.35096

[3] Bourgain J., Eigenfunction bounds for the Laplacian on the n-torus, Internat. Math. Res. Notices 3 (1993) 61-66. | MR 1208826 | Zbl 0779.58039

[4] Bourgain J., Remarks on Strichartz' inequalities on irrational tori, Personal communication, 2004.

[5] Burq N., Gérard P., Tzvetkov N., Strichartz inequalities and the nonlinear Schrödinger equation on compact manifolds, Amer. J. Math. 126 (3) (2004) 569-605. | MR 2058384 | Zbl 1067.58027

[6] Burq N., Gérard P., Tzvetkov N., An instability property of the nonlinear Schrödinger equation on S d , Math. Res. Lett. 9 (2-3) (2002) 323-335. | MR 1909648 | Zbl 1003.35113

[7] Burq N., Gérard P., Tzvetkov N., The Cauchy problem for the nonlinear Schrödinger equation on compact manifold, J. Nonlinear Math. Phys. 10 (2003) 12-27. | MR 2063542

[8] Burq N., Gérard P., Tzvetkov N., Bilinear eigenfunction estimates and the nonlinear Schrödinger equation on surfaces, Invent. Math. 159 (2005) 187-223. | MR 2142336 | Zbl 1092.35099

[9] Burq N., Gérard P., Tzvetkov N., Multilinear estimates for Laplace spectral projectors on compact manifolds, C. R. Acad. Sci. Paris Ser. I 338 (2004) 359-364. | MR 2057164 | Zbl 1040.58011

[10] Cazenave T., Semi-Linear Schrödinger Equations, Courant Lecture Notes in Mathematics, vol. 10, New York University, American Mathematical Society, Providence, RI, 2003. | MR 2002047 | Zbl 1055.35003

[11] Christ M., Colliander J., Tao T., Ill-posedness for nonlinear Schrödinger and wave equations, Preprint, 2003. | MR 2018661

[12] Gallot S., Hulin D., Lafontaine J., Riemannian Geometry, Universitext, Springer-Verlag, Berlin, 1990. | MR 1083149 | Zbl 0636.53001

[13] Ginibre J., Velo G., On a class of nonlinear Schrödinger equations, J. Funct. Anal. 32 (1979) 1-71. | MR 533219 | Zbl 0396.35029

[14] Ginibre J., Le problème de Cauchy pour des EDP semi-linéaires périodiques en variables d'espace (d'après Bourgain), Séminaire Bourbaki, Exp. 796, Astérisque 237 (1996) 163-187. | Numdam | MR 1423623 | Zbl 0870.35096

[15] Hörmander L., The spectral function of an elliptic operator, Acta Math. 121 (1968) 193-218. | MR 609014 | Zbl 0164.13201

[16] Hörmander L., Oscillatory integrals and multipliers on FL p , Ark. Math. 11 (1973) 1-11. | MR 340924 | Zbl 0254.42010

[17] Kato T., On nonlinear Schrödinger equations, Ann. Inst. Henri Poincaré Phys. Théor. 46 (1987) 113-129. | Numdam | MR 877998 | Zbl 0632.35038

[18] Klainerman S., Machedon M., Remark on Strichartz-type inequalities, Internat. Math. Res. Notices 5 (1996) 201-220, With appendices by J. Bourgain and D. Tataru. | MR 1383755 | Zbl 0853.35062

[19] Klainerman S., Machedon M., Finite energy solutions of the Yang-Mills equations in R 3+1 , Ann. of Math. (2) 142 (1) (1995) 39-119. | MR 1338675 | Zbl 0827.53056

[20] Koch H., Tataru D., Personal communication, 2004.

[21] Lions J.-L., Quelques méthodes de résolution des équations aux dérivées partielles non linéaires, Dunod, Paris, 1969. | Zbl 0189.40603

[22] Sogge C., Oscillatory integrals and spherical harmonics, Duke Math. J. 53 (1986) 43-65. | MR 835795 | Zbl 0636.42018

[23] Sogge C., Concerning the L p norm of spectral clusters for second order elliptic operators on compact manifolds, J. Funct. Anal. 77 (1988) 123-138. | MR 930395 | Zbl 0641.46011

[24] Sogge C., Fourier Integrals in Classical Analysis, Cambridge Tracts in Mathematics, 1993. | MR 1205579 | Zbl 0783.35001

[25] Stein E.M., Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Monographs in Harmonic Analysis, vol. III, Princeton University Press, Princeton, NJ, 1993. | MR 1232192 | Zbl 0821.42001

[26] Szegö G., Orthogonal Polynomials, Colloq. Publications, American Mathematical Society, Providence, RI, 1974.

[27] Zygmund A., On Fourier coefficients and transforms of functions of two variables, Studia Math. 50 (1974) 189-201. | MR 387950 | Zbl 0278.42005

[28] Tao T., Multilinear weighted convolutions of L 2 functions, and applications to non-linear dispersive equations, Amer. J. Math. 123 (2001) 839-908. | MR 1854113 | Zbl 0998.42005